VOL. 166 · NO. 5 | 1 April 2017
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 166 (5), (1 April 2017)
No abstract available
Articles
Hugh Morton, Peter Samuelson
Duke Math. J. 166 (5), 801-854, (1 April 2017) DOI: 10.1215/00127094-3718881
KEYWORDS: elliptic Hall algebra, double affine Hecke algebras, knot theory, HOMFLYPT polynomial, 16T99, 57M27, 81R10
Kazuki Hiroe
Duke Math. J. 166 (5), 855-935, (1 April 2017) DOI: 10.1215/00127094-3769640
KEYWORDS: additive Deligne–Simpson problem, linear ODE with irregular singular points, middle convolution, representations of quivers, moduli spaces of meromorphic connections, 16G20, 34M25, 34M56
Andrea Carbonaro, Oliver Dragičević
Duke Math. J. 166 (5), 937-974, (1 April 2017) DOI: 10.1215/00127094-3774526
KEYWORDS: functional calculus, spectral multipliers, symmetric contraction semigroups, Bellman functions, maximal functions, Littlewood–Paley theory, 47A60, 42B15, 47D03, 42B25
Giancarlo Urzúa
Duke Math. J. 166 (5), 975-1004, (1 April 2017) DOI: 10.1215/00127094-3792596
KEYWORDS: surfaces of general type, Chern numbers, Bogomolov–Miyaoka–Yau inequality, étale fundamental group, Picard scheme, positive characteristic, 14J10, 14C22, 14F35, 14J29
Backmatter
Duke Math. J. 166 (5), (1 April 2017)
No abstract available
Back to Top